Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wdpsellout

Not taking 'Tane for 2-3 days.

Recommended Posts

The pharmacy couldnt fill my script because it was before the 30 days since I got my last fill and when I called in on Day 31 ipledge was down so they couldnt fill it again. Now, it is going to be ready tommorow which will be Day 3 of not taking it. Will this mess up the treatment?

Share this post


Link to post
Share on other sites

Ya you will be fine. I was off for a whole week and my derm said it was okay. It stays in your system for a month after last dose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×